# SDR 9605452297

- Difficulty date: February 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N297US
- Make and model: Boeing 727251
- Aircraft serial: 21789
- System (JASC): 5530 · Vertical Stabilizer
- Part: Stringer
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND CRACKS IN THE VERTICAL STABILIZER STR 8 AT STA 110 AND IN STR 11 AT STA 134.  REPAIRED STRINGERS (P/N 65-16811-3, P/N 65-16810) PER EA 22-103467.
